Medical Journal of Dr. D.Y. Patil Vidyapeeth

ERRATUM
Year
: 2016  |  Volume : 9  |  Issue : 3  |  Page : 426-

Erratum: Anti-tuberculosis treatment-induced Drug Rash with Eosionphilia and Systemic Symptoms Syndrome


 

Correspondence Address:




How to cite this article:
. Erratum: Anti-tuberculosis treatment-induced Drug Rash with Eosionphilia and Systemic Symptoms Syndrome.Med J DY Patil Univ 2016;9:426-426


How to cite this URL:
. Erratum: Anti-tuberculosis treatment-induced Drug Rash with Eosionphilia and Systemic Symptoms Syndrome. Med J DY Patil Univ [serial online] 2016 [cited 2023 Feb 5 ];9:426-426
Available from: https://www.mjdrdypu.org/text.asp?2016/9/3/426/182538


Full Text

In the article, "Anti-tuberculosis treatment-induced Drug Rash with Eosionphilia and Systemic Symptoms Syndrome", which appeared in the pages 271-273, issue 2, vol. 9 of Medical Journal of Dr. D.Y. Patil University [1] , the 2 nd sentence under the section "Case Report" had incorrectly mentioned dose as "750 mg twice a day" instead of "1500 mg once a day" and the 2 nd sentence of 5 th paragraph under the same section was incorrectly written as "She was treated with methylprednisolone 2 mg/kg for 5 days which was then tapered over 3 weeks." instead of "She was treated with methylprednisolone 2 mg/kg for 5 days."

These have now been corrected and reposted online.

References

1Bartakke S, Shinde V, Shrividya S. Anti-tuberculosis treatment-induced Drug Rash with Eosinophilia andSystemic Symptoms syndrome. Med J DY Patil Univ 2016;9:271-3.